# SDR ASOA2018F00000

- Difficulty date: April 29, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145178
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC FLIGHT 4330 DURING SCHEDULED MAINTENANCE INSPECTION THE EMERGENCY EXIT SIGN AT SEAT 15D WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN INVERTER WITH OPERATIONAL CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
